# SDR ABXA000399

- Difficulty date: August 18, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47363
- Aircraft time: 56,800 hours, 34,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 995576311
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR VERTICAL FRAME CRACKED AFT OF DOOR HANDLE.  REPLACED FRAME IAW DC9 SRM 51-30-2.
